Results 1 to 6 of 6
  1. #1
    Friggnewtown is offline Junior Member
    Join Date
    Sep 2018
    Posts
    58

    hgh site irritation

    Every last injection has been reacting. at first I thought it had to do with the cloudy batches of hgh I got which I still need to reach out to the supplier but recently with the Pfizer BAC water combined with the "clean" kit of HGH its the same deal. right now my last sites are itching like crazy and are red, had a welt once. I don't know whats going on, I'm sanitizing and intramuscular injections never reacted. wtf?

  2. #2
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,364
    Quote Originally Posted by Friggnewtown View Post
    Every last injection has been reacting. at first I thought it had to do with the cloudy batches of hgh I got which I still need to reach out to the supplier but recently with the Pfizer BAC water combined with the "clean" kit of HGH its the same deal. right now my last sites are itching like crazy and are red, had a welt once. I don't know whats going on, I'm sanitizing and intramuscular injections never reacted. wtf?
    The only time I have seen this with HGH is from poor quality HGH with impurities or
    when the HGH was 192aa ( you want 191aa)

  3. #3
    Friggnewtown is offline Junior Member
    Join Date
    Sep 2018
    Posts
    58
    did a search on reviews of the same hgh everyone who has used it experiences great results with one person testing it with an hgh screening. did 10ui 3 hours before the test and was fasted. Had a reading of 26.4 GH, I don't know the unit used to count but apparently that's high. All these are independent personal reviews.

    Sight reactions seem to be less but still there. Really wishing that this is a reaction that Ill overcome? Checked the site it's 191aa Somatropin. So this is definitely not a side effect

  4. #4
    almostgone's Avatar
    almostgone is online now AR-Platinum Elite- Hall of Famer
    Join Date
    Jun 2004
    Location
    the lower carolina
    Posts
    20,070
    I'm tending to think like Ashop. Sounds like 192aa welts that used to be common with GH.
    You've had trouble with this being contaminated as well. Personally, I would ignore the good reviews and speak with the seller about a refund or credit towards something belse.
    There are 3 loves in my life: my wife, my English mastiffs, and my weightlifting....Man, my wife gets really pissed when I get the 3 confused...
    A minimum of 100 posts and 45 days membership required for source checks. Source checks are performed at my discretion.

  5. #5
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,364
    I have used al ton of HGH over the years. All 191aa and never a red welp or anything like site irritation. Somethings not right.
    We train many clients and never see this unless impurities or 192aa.

  6. #6
    Friggnewtown is offline Junior Member
    Join Date
    Sep 2018
    Posts
    58
    Just want to add that it's legit. Site reactions are no longer and my hands hurt like hell while they are always numb upon waking up.

    Fat loss is noticeable already and have hardness in my muscles.

    I have energy in the morning and my nose is sometimes caked in oil. 'frown lines' (I think I'm using the right word... ) under my nose to my lips are gone and I sleep like a baby.

    I can actually wake up and not need coffee!

    Hope you all see this!!!!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •